# SDR IPXA2175533

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE VERY DIFFICULT TO DISARM.  LUBRICATED GIRT BAR IAW MM 12-22-52.  OPS CK NORMAL.
